# SDR FDKA200712378

- Difficulty date: December 4, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N856MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145626
- Aircraft time: 12,322 hours, 12,013 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Control
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 6040 FLL (0851 PHX LCL) - RUDDER SYSTEM 1 INOP.  MX RESET SYSTEM, NO FURTHER ACTION REQUIRED.
